RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 307–322 (Mi msb5391)  

This article is cited in 3 scientific papers (total in 3 papers)

Über die infinitesimalen Verbiegungen nichtregulärer Flächen

A. Alexandroff


Full text: PDF file (1503 kB)

Bibliographic databases:
Received: 01.12.1935

Citation: A. Alexandroff, “Über die infinitesimalen Verbiegungen nichtregulärer Flächen”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 307–322

Citation in format AMSBIB
\Bibitem{Ale36}
\by A.~Alexandroff
\paper \"Uber die infinitesimalen Verbiegungen nichtregul\"arer Fl\"achen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 307--322
\mathnet{http://mi.mathnet.ru/msb5391}
\zmath{https://zbmath.org/?q=an:0014.41304|62.1465.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5391
  • http://mi.mathnet.ru/eng/msb/v43/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rancic, SR, “CURVEBEND GRAPHICAL TOOL FOR PRESENTATION OF INFINITESIMAL BENDING OF CURVES”, Filomat, 23:2 (2009), 108  crossref  isi
    2. Velimirovic L.S., Rancic S.R., Zlatanovic M.L., “Visualization of Infinitesimal Bending of Curves”, Approximation and Computation: in Honor of Gradimir V. Milovanovic, Springer Series in Optimization and Its Applications, 42, 2011, 469–480  isi
    3. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:195
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020